Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 4:16 PM EDT for Johnson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Sep 25, 2011, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WWUS82 KFFC 252016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN SEP 25 2011
GAZ074-085-097-252045-
416 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS AND JOHNSON COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING NORTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON...LAURENS AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
DONOVAN AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3257 8292 3266 8305 3267 8305 3271 8296
3275 8294 3277 8296 3280 8296 3281 8297
3293 8286 3279 8266
TIME...MOT...LOC 2017Z 221DEG 13KT 3270 8293
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 3:50 PM EDT, 26 minutes earlier.
Area forecast discussion, Sep 25, 3:50 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT SUN SEP 25 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... FRONTAL BOUNDARY STRETCHED FROM SOUTH OF ATHENS TO THOMASTON TO ALBANY WITH MSAS DEWPOINTS SHOWING THAT THIS FEATURE HAS LIFTED NORTHWARD THROUGH THE AFTERNOON. DEW POINTS IN THE LOWER 60S NORTH AND WEST OF THE BOUNDARY AND 70S SOUTH AND EAST OF THE BOUNDARY. WITH THE MOIST AIR AND DIURNAL HEATING...SHOWERS AND THUNDERSTORMS WERE ABLE TO DEVELOP SOUTH OF THE BOUNDARY AND EXPECT THIS TREND TO CONTINUE THROUGH THE EARLY EVENING BUT SUBSIDE AS WE LOSE THE HEATING OF THE DAY. MAIN THREAT WILL BE GUSTY WINDS AND WITH -11C 500MB TEMP SOME SEVERE OR NEAR SEVERE HAIL IS POSSIBLE. HAD TO DRASTICALLY INCREASE POPS ACROSS THE SOUTHEAST PART OF THE CWA GIVEN THE CURRENT RADAR TRENDS. EXCEPT FOR THE ECMWF...THE MODELS ARE CONSISTENT WITH PUSHING THE CENTRAL GA BOUNDARY SOUTH AGAIN OVERNIGHT AS A SECONDARY FRONT ASSOCIATED WITH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST PUSHES INTO NORTH GEORGIA ON MONDAY. ALTHOUGH INCREASED CLOUDINESS WILL PUSH INTO NORTHWEST GEORGIA TONIGHT...THE BETTER PRECIP CHANCES WILL HOLD OFF UNTIL MONDAY. MODELS ARE CONSISTENT WITH PRECIP OVER NORTH GEORGIA MONDAY AFTERNOON. GFS PEGS 1000-1700 J/KG OF MU CAPE ACROSS NORTH GEORGIA AS THE FRONT MOVES THROUGH SO WILL HAVE TO WATCH FOR SOME STRONGER STORMS. IN ADDITION...WILL HAVE TO MONITOR FOR CONVECTION ACROSS THE SOUTHEAST PART OF THE CWA WITH LINGERING MOISTURE FROM THE REMNANT FRONT ACROSS CENTRAL GA TODAY. MU CAPES OF TO 2500 J/KG ARE EXPECTED MONDAY AFTERNOON ACROSS CENTRAL GA. GIVEN THE PATTERN TODAY...CANT RULE OUT A STRONG TO SEVERE STORM TOMORROW AFTERNOON. AFTER MONDAY...MODELS DIVERGE. GFS IS MORE PROGRESSIVE WITH THE SYSTEM AND PUSHES THE FRONT INTO SOUTH GEORGIA BY TUESDAY. THE ECMWF AND NAM HOWEVER LINGER THE FRONT ACROSS CENTRAL GEORGIA THROUGH TUESDAY NIGHT. WITH THESE DIFFERENCES...GFS INDICATES A DRY TUESDAY WHILE THE ECMWF WOULD SUGGEST PRECIP ACROSS CENTRAL GEORGIA. WILL LEAN TOWARD THE ECMWF WHICH ALSO CONTINUES THE TREND OF THE PREVIOUS FORECAST AND SHOWS A CHANCE OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON. SINCE ORIGINALLY POPULATED WITH GFS/MAV DEWPOINTS...HAD TO INCREASE DEW POINTS ACROSS THE CWA ON TUESDAY IN PARTICULAR SINCE THE GFS PUSHES THE MOISTURE OUT TOO QUICKLY. WITH INCREASED CLOUD COVERAGE EXPECTED TONIGHT ACROSS PORTIONS OF NORTH GEORGIA AND HIGHER DEWPOINTS THAN FORECAST ACROSS CENTRAL GEORGIA...EXPECT MONDAY MIN TEMPS TO BE WARMER THAN THIS MORNING. LEANED TOWARD THE WARMER MAV FOR MIN TEMPS TOMORROW...BUT MAV/MET BLEND FOR THE REMAINDER OF THE SHORT TERM. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... EVEN THOUGH THE GFS DRIED THE CWA OUT IN THE SHORT TERM...MODEL BRINGS MOISTURE ASSOCIATED WITH THE FRONT BACK IN ON WEDNESDAY. NAM/ECMWF/GFS ARE IN GOOD AGREEMENT WITH MOISTURE FROM THE FRONT LINGERING ACROSS CENTRAL GEORGIA ON WEDNESDAY. AFTER THIS THOUGH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST IN THE SHORT TERM WILL ROTATE NORTHEAST AND PUSH THE FRONT INTO NORTH FLORIDA..DRYING OUT THE CWA FOR THURSDAY. A SECOND SHORTWAVE WILL DIVE INTO THE GREAT LAKES REGION THURSDAY NIGHT...BECOME A CUT OFF UPPER LEVEL LOW AND PUSH ANOTHER WEAK FRONT INTO GEORGIA ON FRIDAY. THIS SHOULD BE A DRY FRONT AND SERVE TO DECREASE TEMPS A FEW DEGREES AND REINFORCE THE DRY AIR ACROSS THE CWA. && .AVIATION... 18Z UPDATE... SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z. CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON WINDS AND PRECIP. CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 86 65 87 / 20 30 30 30 ATLANTA 69 84 64 83 / 10 20 30 20 BLAIRSVILLE 64 79 56 78 / 10 50 30 20 CARTERSVILLE 67 85 57 81 / 10 40 20 20 COLUMBUS 70 88 67 87 / 5 20 20 30 GAINESVILLE 67 83 63 83 / 10 40 30 20 MACON 68 88 67 88 / 20 20 20 30 ROME 65 84 57 84 / 20 40 20 20 PEACHTREE CITY 65 85 59 83 / 10 20 20 20 VIDALIA 70 89 70 90 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Sep 25, 5:37 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 AM EDT SUN SEP 25 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 537 AM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS OUTFLOW BOUNDARIES FROM CONVECTION SATURDAY WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA TODAY AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS IN PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. WITH CAPE VALUES IN THE 1000 TO 1500 J/KG RANGE...AND LIFTED INDEX VALUES AROUND -2...INSTABILITY IS SUFFICIENT ENOUGH TO SUPPORT ISOLATED THUNDERSTORM DEVELOPMENT. ANY DEVELOPING CONVECTION IS EXPECTED TO REMAIN BELOW SEVERE LIMITS. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS...AND ALTHOUGH MUCH OF THE AREA CAN HANDLE 3 OR MORE INCHES OF RAIN...LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 25, 2:31 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 3 N KITE 32.74N 82.51W
09/25/2011 M0.88 INCH JOHNSON GA EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL
&&
VSMITHSpecial weather statement, Sep 25, 2:55 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT SUN SEP 25 2011
GAZ074-076-251945-
255 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 345 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BARTOW...DAVISBORO...
GRANGE...LOUISVILLE...STAPLETONS CROSSROADS...STELLAVILLE...
MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3310 8228 3281 8251 3293 8268 3308 8266
3312 8260 3312 8258 3314 8258 3332 8236
3332 8234 3331 8232 3316 8226
TIME...MOT...LOC 1855Z 227DEG 11KT 3295 8255Special weather statement, Sep 25, 3:13 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SUN SEP 25 2011
GAZ074-076-085-086-097-098-110>112-251945-
313 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF BARTOW TO WORKMORE...MOVING
NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TREUTLEN...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE
OCMULGEE STATE PARK...WORKMORE...HELENA...MCRAE...MINTER...LOWERY...
NEW HOME...PRINGLE...CEDAR GROVE...SCOTT...BARTOW...ROCKLEDGE...
TOWNS...SCOTLAND AND MOXLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3186 8309 3214 8296 3218 8287 3217 8295
3243 8291 3270 8268 3283 8271 3321 8224
3308 8228 3295 8226 3284 8231 3283 8228
3259 8232 3237 8248 3196 8265
TIME...MOT...LOC 1913Z 221DEG 26KT 3289 8257 3275 8252
3238 8279 3213 8286 3196 8296Special weather statement, Sep 25, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SUN SEP 25 2011
GAZ062-074>076-085-086-097-252030-
342 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 35 MPH
WINDS IN WASHINGTON...WARREN...LAURENS...JOHNSON...EMANUEL...GLASCOCK
AND JEFFERSON COUNTIES UNTIL 430 PM EDT...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRENS TO MINTER...MOVING NORTHEAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS WASHINGTON...WARREN...LAURENS...JOHNSON...EMANUEL...
GLASCOCK AND JEFFERSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCKLEDGE...MINTER...GRANGE...
STAPLETONS CROSSROADS...STAPLETON...AVERA...PRINGLE...RIDDLEVILLE...
DAVISBORO...ORIANNA...NEW HOME...SCOTT...ADRIAN...WRENS AND
NORRISTOWN JUNCTION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3256 8246 3251 8257 3251 8265 3247 8264
3238 8280 3262 8287 3286 8276 3318 8259
3335 8245 3332 8240 3332 8234 3322 8223
TIME...MOT...LOC 1942Z 208DEG 27KT 3326 8238 3279 8260
3247 8273Local storm report, Sep 25, 3:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL SCOTT 32.55N 82.67W
09/25/2011 E0.75 INCH JOHNSON GA EMERGENCY MNGR
&&
JLFSpecial weather statement, Sep 25, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN SEP 25 2011
GAZ074-085-097-252045-
416 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS AND JOHNSON COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING NORTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON...LAURENS AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
DONOVAN AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3257 8292 3266 8305 3267 8305 3271 8296
3275 8294 3277 8296 3280 8296 3281 8297
3293 8286 3279 8266
TIME...MOT...LOC 2017Z 221DEG 13KT 3270 8293The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 12:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Sep 25, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 47 min |
| Sep 25, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Sep 25, 1:17 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| Sep 25, 1:51 PM EDT | Special Weather Statement | FFC | Emanuel | 39 min |
| Sep 25, 2:07 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 38 min |
| Sep 25, 2:08 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Sep 25, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 35 min |
| Sep 25, 2:55 PM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Sep 25, 3:13 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Telfair, Treutlen, Wheeler | 32 min |
| Sep 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 21 min |
| Sep 25, 3:42 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 48 min |
| Sep 25, 4:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Sep 25, 4:37 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Sep 25, 5:00 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Sep 25, 5:18 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Sep 25, 5:35 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Sep 25, 5:46 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 29 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.